# SDR DALA2024101610135

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, CORROSION LOWER SILL LOCATED AT LEVEL FR68 AND STR 23R IN PASSENGER CABIN (SSI: 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT LEVEL FR68 AND STR 23R IN PASSENGER CABIN AS PER A321 SRM 53-41-14-300-001 STEP 2A. PRINCIPLE 5 FIGURE 001. MEASURE OF CORROSION ARE: L: 1.011 INCH W: 0.694 INCH D: 0.092 INCH. (LP 0611084)
